

Agcold-DS Oral Suspension Orange
Manufacturer
Agicure Life Science Pvt Ltd
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Agcold-DS Oral Suspension Orange is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Agcold-DS Oral Suspension Orange can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Agcold-DS Oral Suspension Orange may be taken with or without food but it is better to take it at a fixed time.
How it works
Agcold-DS Oral Suspension Orange is a combination of three medicines:
Quick Tips
Agcold-DS Oral Suspension Orange helps relieve symptoms of cold and flu such as headache Agcold-DS Oral Suspension Orange may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Agcold-DS Oral Suspension Orange may cause excessive drowsiness when consumed with alcohol. Agcold-DS Oral Suspension Orange should not be taken with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Agcold-DS Oral Suspension Orange should be used with caution in pregnant and breastfeeding women.
Related Medicines

NV-Cold-Junior Oral Suspension

Sinamum Cold Oral Suspension Mango

Ezicold-C2 Oral Suspension

Coldfar Oral Suspension

Dencold Oral Suspension

Coldwel DS Oral Suspension

Snetus Oral Suspension

Cozyset Plus Oral Suspension

Coldip DS Oral Suspension
